A few results on generalized Janowski typefunctions associated with(j,k)-symmetricalfunctions

Al Sarari, F. S. M. and Frasin, B. A. and Al-Hawary, T. and Latha, S. (2016) A few results on generalized Janowski typefunctions associated with(j,k)-symmetricalfunctions. Acta Universitatis Sapientiae, Mathematica, 8 (2). pp. 195-205. ISSN 2066-7752

[img] Text (Full Text)
A few results on generalized.pdf - Published Version
Restricted to Registered users only

Download (365kB) | Request a copy
Official URL: https://doi.org/10.1515/ausm-2016-0012

Abstract

The aim of the present article is to introduce and study newsubclass of Janowski type functions defined using notions of Janowskifunctions and(j,k)-symmetrical functions. Certain interesting coefficientinequalities, sufficiency criteria, distortion theorem, neighborhood prop-erty are investigated for this class.

Item Type: Article
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: manjula User
Date Deposited: 29 May 2019 10:26
Last Modified: 01 Jul 2019 11:22
URI: http://eprints.uni-mysore.ac.in/id/eprint/637

Actions (login required)

View Item View Item